Alert archive / Alabama / Flash Flood Warnings in 2012
Flash Flood Warning 36, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Sep 4, 2012, 9:10 AM CDT for Wilcox County, Alabama. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 9:10 AM CDT (14:10 UTC)
- Expired
- Sep 4, 2012, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 127 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 11:00 AM CDT | FLASH FLOOD | 5 Nnw Ridgeville, AL | STATE ROAD 21 CLOSED DUE TO WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
377
WGUS54 KMOB 041410
FFWMOB
ALC131-042000-
/O.NEW.KMOB.FF.W.0036.120904T1410Z-120904T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
910 AM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 300 PM CDT
* AT 901 AM CDT...SLOW MOVING HEAVY RAINFALL HAS RESULTED IN
RAINFALL TOTALS OF 3 TO 5 INCHES ACROSS PORTIONS OF WILCOX
COUNTY...WITH AS MUCH AS 6 TO 8 INCHES OVER THE EXTREME NORTHWEST
PORTION OF THE COUNTY. ADDITIONAL RAINFALL OF 1 TO 2 INCHES PER
HOUR IS EXPECTED FOR AT LEAST THE NEXT COUPLE OF HOURS. THIS WILL
LIKELY CAUSE FLASH FLOODING IN THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
BOYKIN... YELLOW BLUFF... PINE APPLE...
OAK HILL... CATHERINE... CAMDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!
IF YOU ARE IN DANGER FROM THE FLOOD WATERS AND NEED RESCUE ASSISTANCE
CALL 911. TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE CALL
(800) 284-9059.
&&
LAT...LON 3224 8738 3221 8737 3220 8733 3215 8726
3205 8717 3205 8686 3201 8685 3196 8687
3196 8691 3183 8691 3182 8752 3213 8759
3214 8753 3226 8753 3228 8750 3228 8745
$$1 follow-up statement
391
WGUS74 KMOB 041646
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1146 AM CDT TUE SEP 4 2012
ALC131-042000-
/O.CON.KMOB.FF.W.0036.000000T0000Z-120904T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILCOX AL-
1146 AM CDT TUE SEP 4 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
WILCOX COUNTY...
AT 1135 AM CDT...VERY HEAVY RAINFALL CONTINUES TO FALL OVER
THE EASTERN PORTION OF WILCOX COUNTY. RADAR ESTIMATES STORM TOTAL
RAINFALL OF 4 TO 7 INCHES OVER MUCH OF WILCOX COUNTY...WITH AS MUCH
AS 8 TO 10 INCHES OVER THE EXTREME NORTHEASTERN AREAS OF THE COUNTY.
HIGHWAY 21 NEAR THE LOWNDES COUNTY LINE IS CLOSED DUE TO FLOODING.
ONGOING RAINFALL RATES OF NEAR 2 INCHES PER HOUR WILL ONLY
EXACERBATE THE FLASH FLOODING THREAT...AGAIN MAINLY OVER EASTERN
WILCOX COUNTY.
LOCATIONS IMPACTED INCLUDE...
BOYKIN... YELLOW BLUFF... PINE APPLE...
OAK HILL... CATHERINE... CAMDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!
&&
LAT...LON 3224 8738 3221 8737 3220 8733 3215 8726
3205 8717 3205 8686 3201 8685 3196 8687
3196 8691 3183 8691 3182 8752 3213 8759
3214 8753 3226 8753 3228 8750 3228 8745
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 4:25 AM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Sep 4, 4:25 AM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 425 AM CDT TUE SEP 4 2012 .SHORT TERM [TODAY AND TONIGHT]...RATHER IMPRESSIVE MCS MOVING INTO NORTHERN SECTIONS OF THE CWFA THIS MORNING WILL CONTINUE TO PUSH SOUTH TO SOUTHWEST TOWARDS THE COAST THIS MORNING RESULTING IN LIKELY TO HIGH CHANCE POPS ACROSS MOST OF THE CWFA TODAY AND TONIGHT. THIS PATTERN IS LIKELY A RESULT OF A REMNANT SFC LOW MOVING SOUTHWARD FROM THE TN RIVER VALLEY TOWARDS THE NORTH CENTRAL GULF COAST COMBINED WITH ENOUGH FORCING IN THE MID LEVELS TO ALLOW DECENT COVERAGE OF SHOWERS AND THUNDERSTORMS TO REDEVELOP OR FORM OVER INLAND AREAS OF THE CWFA THIS MORNING SHIFTING SOUTHWARDS TOWARDS THE COAST AND OFFSHORE THIS AFTERNOON AND OVERNIGHT. BEST COVERAGE WILL BEGIN OVER NORTHERN AND EASTERN SECTIONS OF THE CWFA THIS MORNING SHIFTING SOUTHWARDS TOWARDS THE I-10 CORRIDOR LATE THIS AFTERNOON AND ALONG THE IMMEDIATE COAST AND OFFSHORE OVERNIGHT. MOST OF THE MODEL GUIDANCE DEPICTS ANOTHER MCS LIKE SYSTEM DEVELOPING OVER THE FORECAST AREA TONIGHT SHIFTING SOUTH TOWARDS THE COAST AND OFFSHORE POSSIBLE LEADING TO A FEW STRONG THUNDERSTORMS ALSO LATE THIS AFTERNOON AND OVERNIGHT. LATEST MODEL SOUNDINGS CONTINUE TO SHOW A RATHER MOIST COLUMN OF AIR ACROSS THE FORECAST AREA TODAY AND TONIGHT WITH PRECIP WATER VALUES RANGING FROM 2.18 INCHES TO THE WEST AND 2.37 OVER EASTERN SECTIONS SUGGESTING SOME AREAS COULD EASILY RECEIVE 1.5 TO 2.0 INCHES OF ADDITIONAL RAINFALL TODAY AND TONIGHT WITH LOCALLY HIGHER AMOUNTS. LAPSE RATES LOOK BETTER TO THE WEST DUE SOME DRY AIR IN THE MID LEVELS WITH SOME CAPPING ALSO NOTED IN THE LOWER LEVELS EARLY TODAY. LATEST ANALYSIS FROM SPC MESO PAGE SHOWS MIXED LAYERED CAPES RANGING FROM 1500 TO 2500 ACROSS THE LOWER HALF OF THE CWFA THIS MORNING WHICH HELPS SUPPORT THIS REASONING LATER TODAY. CURRENT FORECAST POPS LOOK GOOD THIS MORNING THOUGH MADE A FEW TWEAKS TO THE SOUTH SHIFTING THE HIGHER POPS FURTHER WEST MOSTLY NEAR AND ALONG THE I-10 CORRIDOR AND SOUTHWARD THIS AFTERNOON AND TONIGHT. AS FOR TEMPS WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE THROUGH TONIGHT GOING A TAD LOWER FOR MOST AREAS DUE TO CLOUDS AND PRECIP. 32/EE [WEDNESDAY THROUGH THURSDAY NIGHT]...STARTING OFF MID WEEK BETWEEN UPPER HIGH PRESSURE CENTERED OVER WEST TEXAS...AND TWO SMALL CUTOFF UPPER LOWS OVER OR NEAR FLORIDA. AN UPPER RIDGE EXTENDING EAST FROM THE UPPER HIGH ACROSS THE NORTHERN PORTIONS OF MISSISSIPPI AND ALABAMA WILL MIGRATE SLOWLY SOUTHWARD OVER THE FORECAST AREA AND INTO THE NORTHERN GULF THROUGH THE REMAINDER OF THE SHORT TERM...WHILE ONE UPPER LOW OFF THE EAST COAST OF FLORIDA LIFT NORTHWEST AND THE OTHER OVER THE FLORIDA PANHANDLE DROPS SOUTH OVER THE EASTERN GULF. AT THE SURFACE...ESSENTIALLY ALL THE MODELS HAVE A NW-SE ORIENTATED SURFACE TROUGH OR WEAK LOW LYING ACROSS THE FORECAST AREA WEDNESDAY MORNING...THIS BEING THE RESULT OF A PASSING MCS. THE GFS KEEPS THE TROUGH OR WEAK LOW OVER LAND...WHILE THE REMAINING MODELS DROP THE LOW SOUTH OVER THE NORTHEAST GULF...WHICH APPEARS TO THE BEST SOLUTION. STILL EXPECTING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA BOTH DAYS...BUT WITH HIGHEST POPS OVER OUR SOUTHEAST ZONES CLOSER TO THE WEAK SURFACE LOW. MOSTLY SUNNY SKIES OVER OUR NORTHWEST ZONES ON WEDNESDAY AND OVER THE ENTIRE FORECAST AREA ON THURSDAY WILL ALLOW HIGH TEMPERATURES TO WARM TO BETWEEN 93 AND 97 DEGREES...WITH UPPER 80S / LOWER 90S AT THE BEACHES. LOWS EACH NIGHT WILL FALL INTO THE LOW TO MID 70S INLAND AREAS...WITH UPPER 70S AT THE BEACHES. /22 && .LONG TERM [FRIDAY THROUGH TUESDAY]...A LONGWAVE TROF EVOLVES OVER THE PLAINS FRIDAY AND ADVANCES INTO THE EASTERN STATES THROUGH EARLY NEXT WEEK. A STRONG COLD FRONT WILL ADVANCE THROUGH THE CENTRAL PLAINS ON FRIDAY...APPROACH THE REGION ON SATURDAY...AND THEN SWEEP THROUGH THE AREA FORECAST SATURDAY NIGHT. WILL CONTINUE WITH 20-30 POPS FRIDAY FOR A COMBINATION OF A SERIES OF SHORTWAVES AND A WEAK SURFACE TROF OVER THE AREA. 30-50 POPS FOLLOW FOR SATURDAY AND SATURDAY NIGHT WITH THE APPROACH AND PASSAGE OF THE FRONT. A FEW LINGERING SHOWERS MAY CONTINUE INTO SUNDAY MORNING DUE TO SLIGHT ISENTROPIC LIFT IN THE WAKE OF THE FRONT. A DRY PERIOD WILL THEN FOLLOW THROUGH THE REMAINDER OF THE FORECAST. TEMPERATURES WILL BE ABOVE SEASONABLE LEVELS FRIDAY AND SATURDAY AHEAD OF THE FRONT...AND THEN TREND TO BELOW SEASONABLE LEVELS EARLY NEXT WEEK BEHIND THE FRONT. /22 && .AVIATION [04.12Z KMOB/KBFM/KPNS TAF ISSUANCES]...MVFR TO VFR CONDITIONS THROUGH 12Z WED. LOWER CEILINGS WILL BE MOSTLY ASSOCIATED WITH SHOWERS AND THUNDERSTORMS MOVING DOWN FROM THE NORTH AND BECOMING BETTER ORGANIZED LATER TODAY AND TONIGHT. WINDS WILL BE MOSTLY SW AT 5 TO 10 KNOTS EARLY TODAY INCREASING TO 10 TO 15 KNOTS LATE THIS MORNING CONTINUING THROUGH ABOUT 06Z WED THEN DIMINISHING TO 5 TO 10 KNOTS EARLY WED MORNING. HIGHER WINDS WITH GUSTS MOSTLY IN THE 20 TO 30 KT RANGE CAN BE EXPECTED WITH MOST OF THE THUNDERSTORMS LATER TODAY AND TONIGHT. A FEW STRONGER THUNDERSTORMS WILL ALSO BE POSSIBLE GENERALLY LATE THIS AFTERNOON AND EARLY THIS EVENING. 32/EE && .MARINE...SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTHERN GULF THROUGH THE WEEK COMBINED WITH REMNANT SURFACE LOW MOVING SOUTHWARD OVER INTERIOR SECTIONS OF AL AND MS. THIS PATTERN WILL CONTINUE TO GIVE WAY TO A MODERATE TO STRONG WEST TO SOUTHWEST FLOW OVER THE MARINE AREA THROUGH WED THEN GRADUALLY DIMINISHING FROM WEST TO EAST LATER IN THE WEEK. SOUTHERLY WINDS AND SEAS WILL REBUILD LATE FRI INTO SAT AHEAD OF AN EARLY SEASON COLD FRONT WHICH IS FORECAST TO MOVE SOUTH OVER THE MARINE AREA BY EARLY SUN. A MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT SUN THROUGH EARLY MON...THEN GRADUALLY DIMINISHING THROUGH THE MIDDLE OF THE WEEK. SEAS WILL RANGE FROM 2 TO 4 FEET THROUGH MOST OF THE WEEK BUILDING TO 3 TO 5 FEET IN THE WAKE OF THE FRONT SUN THROUGH MONDAY. EXPECTED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO MOVE SOUTH TOWARDS THE COAST AND OFFSHORE LATE TODAY AND OVERNIGHT AS REMNANT LOW/MCS CONTINUES TO DRIFT SOUTHWARD TOWARDS THE COAST THROUGH TONIGHT. 32/EE && .FIRE...A SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE GULF OF MEXICO THROUGH TONIGHT AND WILL PROMOTE A LIGHT MOIST SOUTHWESTERLY FLOW. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION TODAY AND WEDNESDAY. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN WELL ABOVE CRITICAL LEVELS THROUGH THE MIDDLE OF THE WEEK. FOG POTENTIAL AND OTHER REMARKS...PATCHY LIGHT FOG DEVELOPMENT REMAINS POSSIBLE DURING THE OVERNIGHT AND EARLY MORNING HOURS THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 90 75 92 75 95 / 70 60 50 30 30 PENSACOLA 89 77 90 76 94 / 80 70 70 40 40 DESTIN 87 78 88 77 91 / 80 70 80 40 40 EVERGREEN 89 73 93 73 95 / 80 60 50 30 30 WAYNESBORO 92 73 96 74 96 / 60 50 40 20 30 CAMDEN 90 72 95 73 96 / 80 60 40 20 30 CRESTVIEW 90 74 90 73 94 / 80 70 70 30 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 4, 8:00 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 800 AM CDT TUE SEP 4 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 800 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE SOUTH TOWARDS THE COAST THROUGH TONIGHT...WITH PERIODS OF TORRENTIAL LONG DURATION RAINFALL LIKELY ACROSS SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER TODAY AND TONIGHT...WITH GUSTY STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MOSTLY DURING THE LATE AFTERNOON OR EVENING HOURS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630-650-655-670-675-051300- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 800 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG WEST TO SOUTHWEST WIND FLOW OVER THE MARINE AREA WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE TO STRONG WEST TO SOUTHWEST WIND FLOW OVER THE MARINE AREA WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT ON WEDNESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED LATE SATURDAY THROUGH EARLY MONDAY IN RESPONSE TO A MODERATE TO STRONG COLD FRONT WHICH MOVES ACROSS THE MARINE AREA SATURDAY NIGHT AND EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
In the hours before
Special weather statement, Sep 4, 4:09 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 409 AM CDT TUE SEP 4 2012 ALZ056-058-060-041015- CONECUH AL-COVINGTON AL-CRENSHAW AL- 409 AM CDT TUE SEP 4 2012 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CONECUH... COVINGTON AND SOUTHERN CRENSHAW COUNTIES IN SOUTHWEST ALABAMA... THROUGH 515 AM CDT... AT 405 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 14 MILES NORTH OF ELBA TO 9 MILES SOUTHWEST OF ANDALUSIA...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HORN HILL... LUVERNE... GLENWOOD... DOZIER... BRANTLEY... SANFORD... RIVER FALLS... RED LEVEL... OPP... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 4, 5:06 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 506 AM CDT TUE SEP 4 2012 ALZ054-056>058-041100- BUTLER AL-CONECUH AL-CRENSHAW AL-WILCOX AL- 506 AM CDT TUE SEP 4 2012 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUTLER...NORTHERN CONECUH...CRENSHAW AND SOUTHEASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 600 AM CDT... AT 501 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9 MILES SOUTH OF MONTGOMERY TO 19 MILES SOUTHEAST OF SELMONT-WEST SELMONT...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RUTLEDGE... PETREY... LUVERNE... GLENWOOD... BRANTLEY... MCKENZIE... I65 AND CR 7... I65 AND AL 185... I65 AND AL 106... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 105 AND 139. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. &&
Special weather statement, Sep 4, 6:22 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 622 AM CDT TUE SEP 4 2012 ALZ054>058-060-041215- BUTLER AL-CONECUH AL-COVINGTON AL-CRENSHAW AL-MONROE AL-WILCOX AL- 622 AM CDT TUE SEP 4 2012 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUTLER...NORTHEASTERN CONECUH...NORTHERN COVINGTON...SOUTHERN CRENSHAW...NORTHEASTERN MONROE AND EASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 800 AM CDT... AT 620 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11 MILES EAST OF CAMDEN TO 5 MILES EAST OF LUVERNE...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PINE APPLE... OAK HILL... RUTLEDGE... LUVERNE... GLENWOOD... DOZIER... BRANTLEY... MCKENZIE... I65 AND CR 7... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 134. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 6:52 AM CDT | Areal Flood Advisory | MOB | Butler, Crenshaw | 3 hr |
| Sep 4, 7:20 AM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Sep 4, 7:30 AM CDT | Flash Flood Warning | MOB | Butler, Crenshaw | 6 hr |
| Sep 4, 8:12 AM CDT | Flash Flood Watch | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Escambia and 2 more | 25 hr |
| Sep 4, 8:26 AM CDT | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 6 hr |
| Sep 4, 10:13 AM CDT | Areal Flood Advisory | MOB | Clarke, Conecuh, Monroe | 3 hr |
| Sep 4, 11:40 AM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Monroe | 3 hr |
| Sep 4, 1:33 PM CDT | Areal Flood Warning | MOB | Butler, Crenshaw | 3 hr |
| Sep 4, 2:14 PM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 2 hr |
| Sep 4, 3:34 PM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 6 hr |
| Sep 4, 3:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 61 min |
| Sep 4, 4:26 PM CDT | Areal Flood Warning | MOB | Conecuh, Monroe | 8 hr |
| Sep 4, 4:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 61 min |
| Sep 4, 4:59 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 61 min |
| Sep 4, 5:51 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 54 min |
| Sep 4, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 64 min |
| Sep 4, 6:37 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 30 min |
| Sep 4, 6:49 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Choctaw, Clarke, Escambia, Mobile, Monroe and 2 more | 34 min |
Nearby
Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.